2 doctors weighed in:

Hi, I have been on two shots of lupron (leuprolide) dec 2012 and march 2013 for fibroid surgery. Had surgery done in may. Still no period. I am very concerned. ?

2 doctors weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology
1 doctor agrees

In brief: Six months

It has been six months since your Lupron (leuprolide) injection.
The effects are no longer in your system. Your doctor will need to see you for an exam and hormonal testing to determine what is causing a lack of periods. Elevated prolactin, annovulation, thyroid disease, weight gain and pregnancy are a few of the common causes.

In brief: Six months

It has been six months since your Lupron (leuprolide) injection.
The effects are no longer in your system. Your doctor will need to see you for an exam and hormonal testing to determine what is causing a lack of periods. Elevated prolactin, annovulation, thyroid disease, weight gain and pregnancy are a few of the common causes.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors